# SDR CALA2023080402420

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 73,585 hours, 31,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348001620000
- Condition: Damaged
- Location: Fr65 To Fr66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LP# 5057236 DAMAGE SITES #2-4, AC SUSTAINED GROUND DAMAGE TO FUSELAGE APPROXIMATELY FWD OF FR65 TO AFT OF FR66 & S32L - S35L. AVO10948 ISSUED FOR REPAIR. PARAGRAPH. ENSURE THAT THERE IS NO DAMAGE TO THE ADJACENT WATER ADJACENT STRINGER, FRAME, CLEATS, AND OTHER INTERNAL STRUCTURES PARAGRAPH. ADJACENT STRINGER, FRAME, CLEATS AND OTHER INTERNAL STRUCTURES REVIEW AND EVALUATION. PARAGRAPH. ENSURE THAT THERE IS NO DAMAGE TO THE ADJACENT WATER T STRINGER, FRAME, CLEAT, AND OTHER INTERNAL STRUCTURES WITHIN 2 SERVICE DOOR PANEL 171AL AND ADJACENT STRUCTURE. WITHIN 20" RADIUS OF THE DAMAGE AREA. WITHIN 20" RADIUS OF THE DAMAGE AREA. SERVICE DOOR PANEL 171AL AND ADJACENT STRUCTURES. 0" RADIUS OF THE DAMAGE AREA. IF ANY DAMAGE TO THE UNDERLYING ST RUCTURES IS NOTED, PROVIDE DETAIL DAMAGE MAPOUT AND PICTURES. ACCOMPLISHED EXTERNAL AND INTERNAL VISUAL INSPECTION WITHIN A ACCOMPLISHED EXTERNAL AND INTERNAL VISUAL INSPECTION WITHIN A 20" RADIUS FOR EACH FUSELAGE DAMAGE SITE #1,#2,#3 AND #4 FOR 20" RADIUS FOR EACH FUSELAGE DAMAGE FOR AVO10948 STEPS A1 & 2 AVO10947 & AVO10948. LOGPAGES HAVE BEEN MADE FOR DAMAGE FOUND. DAMAGE SITE 2, B1 & 2 DAMAGE SITE 4 AND C1 & 2 DAMAGE SITE 3. AVO10948 STEP A1 (DAMAGE SITE 2) NEED TO ACCOMPLISH EXTERNAL AVO10948 STEP A2 (DAMAGE SITE 2) NEED TO GAIN INTERNAL ACCESS AVO10948 STEP B1 (DAMAGE SITE 4) - NEED TO ACCOMPLISH EXTERNAL AVO10948 STEP B2 (DAMAGE SITE 4) - NEED TO GAIN INTERNAL ACCESS AVO10948 STEP B3 (DAMAGE SITE 4) - ACC
